# SDR DALA2025012100481

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0767345) CORROSION ON STA540 BULKHEAD FWD LOWER CORD, BILDGE AREA, RBL5-LBL5. ACCOMPLISHED REPAIR AT 540STA BULKHEAD FWD LOWER CHORD, BILGE AREA RBL5-LBL5 PER ER/A 623396-14 REV 0.
